Scalar curvature of a Metric with Unit Volume.
Mathematische Annalen, Tome 279 (1987) no. 3, pp. 253-266
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1987__279_3_164321,
author = {Osamu Kobayashi},
title = {Scalar curvature of a {Metric} with {Unit} {Volume.}},
journal = {Mathematische Annalen},
pages = {253--266},
year = {1987},
volume = {279},
number = {3},
zbl = {0611.53037},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164321/}
}
Osamu Kobayashi. Scalar curvature of a Metric with Unit Volume.. Mathematische Annalen, Tome 279 (1987) no. 3, pp. 253-266. http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164321/